# SDR UPS04M42097

- Difficulty date: January 29, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STABILIZER BARREL NUT LEFT NR 36 HOLE FOUND CORROSION ON FWD & AFT WALL & GOUGE MARK ON O/B WALL DURING INSPECTION.  HOLE BOTTOM SURFACE CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34.  MATERIAL REMOVED 0.125 INCH.  BARREL NUT HOLE REPAIRED PER EN1010-04.  BUSHING FABRICATED & INSTALLED PER EO MD11-5510-19409-D.
